U.S. doctors online nowAsk doctors free
MD
A female asked:

Dx - optic nerve hyperemia. blurred vision in left eye for more than a year. possible causes? can be from use of zaditor (ketotifen) for allergies?

1 doctor answer1 doctor weighed in
Dr. Jon Fishburn
Ophthalmology 31 years experience
Ophthalmologist : Make sure you see an ophthalmologist for evaluation. You may have congenital blurring of optic disc, disc drusen, hypoplasia, but with the blurred vision, I'd be worried about something different. A year-long history without worsening is not typical of inflammatory optic neuritis. Compression of nerve by tumor? Zaditor™ is not the cause. See an ophthalmologist.

Related questions

A 42-year-old member asked:
Does zaditor (ketotifen) drops help with "pink eye"?
2 doctor answers4 doctors weighed in
A 31-year-old member asked:
Do zaditor (ketotifen) eye drops help with "pink eye"?
1 doctor answer2 doctors weighed in
A 33-year-old male asked:
What is the definition or description of: Zaditor (ketotifen) allergy?
1 doctor answer1 doctor weighed in
Last updated Oct 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.